| Model Number |
DL-330-3.5-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cerebrospinal Fluid Leakage (1772); Swelling/ Edema (4577)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
Event or Problem Description
The patient was implanted on (b)(6) 2025.On (b)(6) 2025, the patient arrived at their appointment with a bump on the right side of their head.An mri was performed.Mri revealed a csf leak near the right electrode to the surface of the brain.Treatment is pending.Physician team is considering a shunt for csf drainage if patient has hydrocephalus.The patient is currently hospitalized.Additional information provided by physician (dr.Deborah holder).It appears in reviewing old films that the treating center received from ucla that her hydrocephalus has been slowly progressive for many years, well before the rns system implant.Dr.Bonda suggested the rns depth lead went through a large perivascular space and connected to her ventricular system that then with the increased pressure resulted in the fluid around the electrode.